Likelihood-based inference for correlated diffusions

Kalogeropoulos, Konstantinos, Dellaportas, Petros, Roberts, Gareth O. . Canadian Journal of Statistics 2011. 39 (1) :52-72

Locate this article in:

Bibtex

@article{CIS-250919,
  Author = {Kalogeropoulos, Konstantinos and Dellaportas, Petros and Roberts, Gareth O.},
  Title = {Likelihood-based inference for correlated diffusions},
  Journal = {Canadian Journal of Statistics},
  Volume = {39},
  Number = {1},
  Year = {2011},
  Pages = {52--72},
  Keywords = {Cholesky decomposition, Markov chain Monte Carlo, Multivariate stochastic volatility models, multivariate CIR, multi-dimensional SDEs}
}

Similar articles